# SDR SWIA201541708

- Difficulty date: December 29, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 31,218 hours, 27,399 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Iced
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF.  RT MAIN GEAR DID NOT COME UP.  CLEANED ICE FROM GEAR AND PERFORMED OPS GEAR EXTENSION/RETRACTION IAW AMM.  OPS CHECK GOOD.
